# SDR P5CA2017061600199

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 69,966 hours, 11,640 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CARGO DOOR DEPRESSOR SEAL TORN LEFT SIDE OF DOOR CUT OUT 10OCLOCK POS.   PERFORMED TIME LIMITED REPAIR IAW SRM 53-00-15-2.
